Epiq Mind's Piracetam Complex Causing Headaches
I have been using Epiq Mind's Piracetam Complex for about 4 months now. It works great, and I really like the positive effects. However, about 75% of the time I get a headache. This is obviously quite counterproductive. Since, even with the mental boost, the headache neutralizes the positive effects (so like a step forward via the nootropic then a step back via the headache).
I know headaches are common when taking piracetam or similar smart drugs. This is why I thought that this complex was great since it contained choline also. I was under the impression that choline was supposed to be taken with piracetam to avoid negative effects.
Is it possible I need to supplement more choline? Is it possible the choline is in fact causing the headaches? Is there something else I could experiment with supplementing to avoid the headaches?
Thanks a lot,